# SDR AALA201805159018

- Difficulty date: May 13, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A321-231
- Aircraft serial: 5899
- Aircraft time: 15,817 hours, 6,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FORWARD RIGHT HAND ENTRY EMERGENCY LIGHT INOPERATIVE. REPLACED RIGHT HAND FORWARD ENTRY LIGHT BALLAST UNIT PER AMM 33-21-11-400-001.
